# SDR ASAA2023070943963

- Difficulty date: July 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 58,262 hours, 17,262 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 332A2350119
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R ENGINE AT IDLE, R DUCT PRESSURE 7 PSI. GROUNDED - YES. ALTERNATE DEACTIVATION PROCEDURE USED PER CHATER 5 TABLE 3 ITEM 7. OPEND #2 ENGINE THRUST REVERSER. FOUND HIGH STAGE REGULATOR TO HIGH STAGE VALVE CONTROL PRESSURE SENSE LINE BROKEN. REMOVED AND REPLACED CONTROL PRESSURE SENSE LINE AND CONTROL PRESSURE SENSE TUBE REF AMM 36-11-07-420-004 AND 36-11-06-420-003. SUPPLIED PRESSURE UPSTREAM OF THE PRSOV REF AMM 36-00-00-860-805. LEAK CHECK GOOD. CLOSED #2 ENGINE THRUST REVERSER PER AMM 78-31-00-410-802-F00. ALTERNATE DEACTIVATION PROCEDURES REVERSED.ACCOMPLISHED ENGINE BLEED AIR CROSSOVER OPERATIONAL TEST PER AMM 36-11-00-710-801. AT IDLE R DUCHT PRESSURE FLUCTUATES 8-12 PSI. 10234. 07/09/2023. REMOVED AND REPLACED HIGHSTAGE REGULATOR IAW AMM 36-11-07 LEAK CHECK FAILED. DURING ENG BLEED AIR SYSTEM HEALTH CHECK FOUND SUPPLY PRESSURE (PS) SENSE LINE TO THEHIGH STAGE REGULATOR INTERNALLY BROKEN WITHIN THE STEEL BRAID OF THE SENSE LINE. REMOVED AND REPLACED SENSE LINE IAW AMM 36-11-00. LEAK CHECK GOOD, PERFORM ENG IDLE RUN UP R DUCT PRESSURE FLUCTUATION RESOLVED. ENG BLEED AIR CROSSOVER OPS TEST STILL REQUIRED. SB 39565 07/10/2023. PERFORMED ENG BLEED CROSSOVER CHECK, OPS CHECK GOOD REF AMM 36-11-00-710-801.
